# SDR CA991208093

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 230321423
- Condition: Wrong Part
- Location: Starter/Gen
- Component: 150S6122Q
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ADE BEARING SUPPORT ASSY FOUND AT OVERHAUL TO HAVE LUCAS P/N WHICH IS NOT APPROVED ON APC SG'S.  IT REQUIRED REPAIR TO THE BEARING LINER AND REPLACEMENT OF ITS CIRCUIT BOARD ASSY BEFORE IT CAN BE RE-USED ON IT LUCAS 23032-018 SG.  SUBSEQUENTLY, A NEW ASSY, APC P/N 150SG 1153 WAS PROCURED AND INSTALLED.  THE SUPPORT ASSY  IS QUARANTINED.
